# SDR 0402179750

- Difficulty date: December 14, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- Aircraft time: 80,618 hours, 73,795 cycles
- Engine: Pwa JT8D11
- Engine time: 63,720 hours, 65,646 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 1 ENGINE FLAMED OUT AT 3,300 FT, RELIGHT ATTEMPT WAS UNSUCCESSFUL.  FLIGHT CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT PERFORMING AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NR 1 ENGINE DUE TO LOW OIL PRESSURE DURING ENGINE WINDMILLING.
